# SDR AWXA200700609

- Difficulty date: April 23, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110145
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FOUND CRACKED STRINGER, BS 645, S16L.  REPAIRED STRINGER BS 624 - BS 645, S16L IAW B757-200 SRM 53-00-03-2R1, FIGURE 201.
